Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 421, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 8, 2009, 12:22 AM CDT for Grant County, Kay County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2009, 12:22 AM CDT (05:22 UTC)
- Expired
- Jun 8, 2009, 1:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Grant County, OK, Kay County, OK
The radar
The Vance AFB radar (KVNX), 76 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2606 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1845 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 080522
SVROUN
OKC053-071-080615-
/O.NEW.KOUN.SV.W.0421.090608T0522Z-090608T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1222 AM CDT MON JUN 8 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
NORTHWESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 115 AM CDT
* AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES SOUTHWEST OF RENFROW...MOVING NORTHEAST
AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH AND HAIL TO THE SIZE OF PENNIES...
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BRAMAN...
CHILOCCO...MEDFORD AND RENFROW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 227 AND 235.
LAT...LON 3697 9684 3676 9777 3692 9788 3701 9767
3700 9684
TIME...MOT...LOC 0522Z 246DEG 32KT 3689 9771
$$1 follow-up statement
000
WWUS54 KOUN 080534
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1234 AM CDT MON JUN 8 2009
OKC053-071-080615-
/O.CON.KOUN.SV.W.0421.000000T0000Z-090608T0615Z/
KAY OK-GRANT OK-
1234 AM CDT MON JUN 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHEASTERN GRANT AND NORTHWESTERN KAY COUNTIES...
AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 9 MILES EAST OF RENFROW...AND ANOTHER
STRENGTHENING STORM 8 MILES WEST OF MEDFORD...BOTH MOVING NORTHEAST
AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF NICKELS...
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BRAMAN...
CHILOCCO...MEDFORD AND RENFROW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 226 AND 235.
LAT...LON 3697 9684 3676 9777 3692 9788 3701 9767
3700 9684
TIME...MOT...LOC 0533Z 246DEG 32KT 3677 9790 3691 9752
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 10:53 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 7, 10:53 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT SUN JUN 7 2009
.AVIATION...
06Z TAFS BASED MAINLY ON 00Z NAM AND ASSOCIATED MOS. COLD FRONT
ENTERING NW OK WILL SLOW/STALL AND WEAKEN OVER OK AND NTX MON WITH
WINDS BECOMING E IN ALL AREAS. LOW CIGS LOCALLY TO MVFR MAY SPREAD
INTO SOME AREAS BEHIND FRONT. ELEVATED CONVECTION INCREASING AFTER
00Z PROMPTING A VCTS IN ALL TAFS.
&&
.PREV DISCUSSION... /ISSUED 942 PM CDT SUN JUN 7 2009/
UPDATE...
HIGH WIND WARNING HAS BEEN ISSUED FOR MUCH OF SOUTH CENTRAL
OKLAHOMA...AS WELL AS PORTIONS OF WESTERN NORTH TEXAS...IN
RESPONSE TO DECAYING TSTMS OVER SOUTH CENTRAL OKLAHOMA. WIND GUSTS
TO NEAR 60 MPH HAVE BEEN RECORDED IN SOUTHERN GRADY COUNTY...AND
STRONG WINDS MAY REACH SOUTHERN PORTIONS OF THE OKLAHOMA CITY
METRO AREA WITHIN THE HOUR. IN ADDITION TO THE STRONG WINDS...SOME
LOCATIONS MAY EXPERIENCE CONDITINONS QUICKLY BECOMING VERY WARM
AND VERY DRY.
OTHERWISE...PRECIP CHANCES FOR THIS EVENING HAVE BEEN UPDATED.
PREV DISCUSSION... /ISSUED 210 PM CDT SUN JUN 7 2009/
DISCUSSION...
A COLD FRONT THAT WILL ARRIVE IN NORTHWEST OKLAHOMA EARLY MONDAY
WILL AFFECT WEATHER NEARLY ALL WEEK. IN THE MEANTIME A DRY LINE
MOVING INTO WEST CENTRAL AND NORTHWEST OKLAHOMA MAY BECOME A FOCUS
FOR THUNDERSTORMS THIS EVENING WHEN THE PROXIMITY OF AN UPPER-
LEVEL TROUGH BRINGS MORE FAVORABLE LAPSE RATES. LOW POPS EXIST FOR
PART OF NORTHERN OKLAHOMA TONIGHT FOR THIS. MOST OF THE WEEK A
LARGE-SCALE UPPER TROUGH WILL KEEP FAST SOUTHWEST FLOW OVER THE
SOUTHERN PLAINS WITH THE PROBABILITY OF WEAK AND EMBEDDED SMALLER
WAVES. EFFECTIVE WEATHER WILL BE MADE BY THE COINCIDENCE OF THESE
FEATURES AND THE FRONT THAT IS EXPECTED TO MOVE BACK AND FORTH
ACROSS OKLAHOMA. ALL OF THIS WILL BE TEMPERATED AT TIMES BY STRONG
TEMPERATURES IN THE MID-LEVELS. THE CURRENT IDEA IS THAT THE COLD
FRONT MONDAY WILL DO LITTLE TO GENERATE SHOWERS UNDERNEATH A
STRONG INVERSION UNTIL THE EVENING. BY THIS TIME THE FRONT IS
EXPECTED TO BE IN SOUTHEAST OKLAHOMA WHERE THE BEST CHANCE FOR
THUNDERSTORMS WILL OCCUR. THE FRONT WILL MOVE NORTH INTO THE
NORTHERN HALF OF OKLAHOMA TUESDAY. BY TUESDAY NIGHT UPPER FLOW AND
A LOWER-LEVEL JET WILL BE CONDUCIVE FOR SHOWERS AND THUNDERSTORMS
OVER A LARGER AREA. THE PASSAGE OF AN UPPER LEVEL TROUGH IN THE
POLAR WESTERLIES IS EXPECTED TO PUSH A COLD FRONT INTO OKLAHOMA
WEDNESDAY WHEN THUNDERSTORM CHANCES WILL AGAIN BE ENHANCED. THE
FRONTAL ZONE WILL LIKELY LINGER THURSDAY AND FRIDAY. THE ACTIVE
SOUTHWEST FLOW ALOFT IS EXPECTED TO PERSIST INTO THE WEEKEND.
THERE ARE THUNDERSTORM CHANCES EACH DAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 67 91 70 92 / 10 10 30 20
HOBART OK 68 93 69 95 / 10 10 20 20
WICHITA FALLS TX 70 97 72 97 / 30 10 20 10
GAGE OK 55 88 62 88 / 20 10 20 20
PONCA CITY OK 68 89 70 88 / 20 10 30 30
DURANT OK 70 91 72 92 / 10 10 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 1 AM CDT MONDAY FOR OKZ023-027>029-
038>042-044>047-050-051.
TX...HIGH WIND WARNING UNTIL 1 AM CDT MONDAY FOR TXZ090.
&&
03/24/24Hazardous weather outlook, Jun 7, 10:27 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1027 PM CDT SUN JUN 7 2009
OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1027 PM CDT SUN JUN 7 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS WESTERN NORTH
TEXAS AND FAR SOUTHERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS...AS WELL AS
PORTIONS OF SOUTHERN OKLAHOMA SOUTH OF A LINE FROM FREDERICK TO
GRANDFIELD.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 1 AM.
IMPACTS...
LARGE HAIL AROUND ONE INCH IN DIAMETER.
WIND GUSTS TO 60 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS OVERNIGHT.
DISCUSSION...
ISOLATED SEVERE STORMS WILL BE POSSIBLE ACROSS THE SLIGHT RISK AREA
UNTIL JUST AFTER MIDNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG TO SEVERE WIND GUSTS WILL BE POSSIBLE ACROSS PORTIONS OF
SOUTH CENTRAL OKLAHOMA...AS WELL AS WESTERN NORTH TEXAS...IN
ASSOCIATION WITH A DECAYING THUNDERSTORM COMPLEX. REFER TO THE HIGH
WIND WARNING FOR DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
ON MONDAY...A COLD FRONT WILL STALL IN SOUTHEAST OKLAHOMA AND
WESTERN NORTH TEXAS. THERE IS A SLIGHT RISK OF SEVERE STORMS SOUTH
OF A LINE FROM SEMINOLE TO LAWTON...AND EAST OF A LINE FROM LAWTON
TO ARCHER CITY. STRONG HEATING WILL BE REQUIRED TO OVERCOME THE
CAP...SO THUNDERSTORMS ARE EXPECTED TO BEGIN EARLY MONDAY
EVENING...AND THEN EXPAND IN COVERAGE WHEN A LOW LEVEL JET CREATES
GREATER LIFT NORTH OF THE FRONT MONDAY NIGHT. MODERATE INSTABILITY
AND STRONG WIND SHEAR WILL ALLOW FOR A FEW SUPERCELLS WITH LARGE
HAIL.
ON TUESDAY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
WESTERN...CENTRAL...AND NORTHERN OKLAHOMA. THE FRONT WILL LIFT
TOWARD NORTHERN OKLAHOMA...WITH A DRYLINE FORMING IN WESTERN
OKLAHOMA. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED LATE IN THE
DAY...POTENTIALLY FOLLOWED BY A LARGE COMPLEX OF STORMS MOVING
SOUTHEAST ALONG THE FRONT. IN THE SECOND HALF OF THE WEEK...THE
FRONTAL BOUNDARY WILL REMAIN NEAR OKLAHOMA AND NORTH TEXAS...BENEATH
AN ACTIVE SOUTHERN BRANCH OF THE JET STREAM. THIS WILL MAINTAIN A
CHANCE OF THUNDERSTORMS EACH DAY.
OTHER HAZARDOUS WEATHER...
THUNDERSTORMS ON MONDAY AND TUESDAY MAY PRODUCE LOCALLY HEAVY RAIN
AND FLOODING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM MONDAY.In the hours before
Special weather statement, Jun 7, 9:38 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 938 PM CDT SUN JUN 7 2009 OKZ023-027-028-038>042-044>047-050-051-080330- LOVE OK-CADDO OK-GRADY OK-MCCLAIN OK-COTTON OK-JEFFERSON OK-MURRAY OK-JOHNSTON OK-COMANCHE OK-GARVIN OK-MARSHALL OK-PONTOTOC OK-CARTER OK-STEPHENS OK- 938 PM CDT SUN JUN 7 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CARTER...COMANCHE... COTTON...GARVIN...GRADY...JEFFERSON...JOHNSTON...LOVE...MARSHALL... MCCLAIN...MURRAY...PONTOTOC AND STEPHENS COUNTIES. STRONG WINDS... OVER 50 MPH IN SOME AREAS AND GUSTING OVER 60 MPH LOCALLY... WILL BE POSSIBLE THROUGH THE EVENING OVER MUCH OF SOUTH CENTRAL OKLAHOMA AND PARTS OF CENTRAL OKLAHOMA AS FAR NORTH AS SOUTH SIDES OF THE OKLAHOMA CITY AREA. THE WINDS WILL BE ASSOCIATED WITH A WEAKENING CLUSTER OF SHOWERS AND THUNDERSTORMS... WHICH AT 930 PM WAS MOVING EAST AND APPROACHING THE I-35 CORRIDOR... FROM THE PURCELL AREA SOUTH TO NEAR ARDMORE AND MARIETTA. THE STRONG WINDS MAY LAST WELL INTO THE NIGHT IN SOME AREAS... AND MAY BE ACCOMPANIED BY A 5 TO 15 DEGREE RISE IN TEMPERATURES.
Local storm report, Jun 7, 9:56 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
956 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND GST RUSH SPRINGS 34.78N 97.96W
06/07/2009 M65 MPH GRADY OK BROADCAST MEDIA
THE GUST WAS MEASURED ON THE SOUTH SIDE OF TOWN. RELAYED
BY KWTV-9.
0950 PM NON-TSTM WND GST 6 SSW WASHINGTON 34.98N 97.52W
06/07/2009 M71 MPH MCCLAIN OK MESONET
&&
TYSpecial weather statement, Jun 7, 11:33 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1133 PM CDT SUN JUN 7 2009 OKZ026-030>032-042-080515- LINCOLN OK-POTTAWATOMIE OK-SEMINOLE OK-HUGHES OK-PONTOTOC OK- 1133 PM CDT SUN JUN 7 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES...LINCOLN... PONTOTOC...POTTAWATOMIE AND SEMINOLE COUNTIES. DISSIPATING SHOWERS OVER PORTIONS OF SEMINOLE...HUGHES...AND COAL COUNTIES WILL CREATE STRONG AND POSSIBLY DAMAGING WINDS OVER THESE COUNTIES AND THOSE FARTHER NORTH TOWARD LINCOLN COUNTY. LOCATIONS AROUND SEMINOLE...PRAGUE...HOLDENVILLE...AND WETUMKA STAND THE GREATEST CHANCE OF SEEING DAMAGING WINDS. WIND GUSTS AROUND 60 MPH WILL BE POSSIBLE THROUGH AT LEAST MIDNIGHT.
Local storm report, Jun 7, 11:35 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 2 WSW WOODWARD 36.42N 99.42W
06/07/2009 M58.00 MPH WOODWARD OK MESONET
0540 PM TSTM WND DMG CAPRON 36.90N 98.58W
06/07/2009 WOODS OK FIRE DEPT/RESCUE
AN EIGHT INCH DIAMETER TREE LIMB WAS DOWNED.
0620 PM TSTM WND DMG CROWELL 33.98N 99.72W
06/07/2009 FOARD TX FIRE DEPT/RESCUE
A GRAIN ELEVATOR WAS BLOWN DOWN ON THE SOUTH SIDE OF
TOWN.
0620 PM TSTM WND DMG CROWELL 33.98N 99.72W
06/07/2009 FOARD TX AMATEUR RADIO
POWER LINES ARE DONWED ACROSS HIGHWAY 70 IN CROWELL.
SIGNS WERE ALSO BLOWN DOWN AND A ROOF WAS DAMAGED AT A
RESIDENCE. THE TIME IS ESTIMATED.
0635 PM HAIL 14 SW CROWELL 33.84N 99.90W
06/07/2009 E0.75 INCH FOARD TX PUBLIC
0656 PM HAIL 8 SSE CROWELL 33.88N 99.67W
06/07/2009 E0.88 INCH FOARD TX PUBLIC
40 TO 50 MPH WIND WAS ALSO RERORTED.
0719 PM HAIL 3 W LOCKETT 34.08N 99.42W
06/07/2009 E0.75 INCH WILBARGER TX PUBLIC
0743 PM HAIL 11 WSW GRAYBACK 33.92N 99.35W
06/07/2009 E0.75 INCH WILBARGER TX PUBLIC
0900 PM NON-TSTM WND GST RUSH SPRINGS 34.78N 97.96W
06/07/2009 M65.00 MPH GRADY OK BROADCAST MEDIA
THE GUST WAS MEASURED ON THE SOUTH SIDE OF TOWN. RELAYED
BY KWTV-9.
0900 PM NON-TSTM WND GST 4 WNW RUSH SPRINGS 34.80N 98.02W
06/07/2009 M58.00 MPH GRADY OK MESONET
WIND GUSTS OF 58 MPH WERE REPORTED FOR 5 TO 10 MINUTES.
POWER LINES WERE DOWNED ON THE NORTH SIDE OF RUSH SPRINGS
WITH POWER OUT IN TOWN.
0950 PM NON-TSTM WND GST 6 SSW WASHINGTON 34.98N 97.52W
06/07/2009 M71.00 MPH MCCLAIN OK MESONET
1055 PM NON-TSTM WND GST SHAWNEE 35.34N 96.92W
06/07/2009 M65.00 MPH POTTAWATOMIE OK BROADCAST MEDIA
THE WIND GUST WAS MEASURED ON THE EAST SIDE OF SHAWNEE.
RELAYED BY KWTV-9.
&&
TYLocal storm report, Jun 7, 11:43 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1143 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM NON-TSTM WND GST ELGIN 34.78N 98.29W
06/07/2009 M63 MPH COMANCHE OK FIRE DEPT/RESCUE
POWER LINES WERE DOWNED 3 MILES NORTH OF ELGIN ON WATTS
ROAD. THE REPORT WAS RELAYED BY THE COVE ACRES VOL. FIRE
DEPARTMENT.
&&
TYLocal storm report, Jun 8, 12:08 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1208 AM CDT MON JUN 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM NON-TSTM WND DMG TECUMSEH 35.26N 96.93W
06/07/2009 POTTAWATOMIE OK EMERGENCY MNGR
TREE DAMAGE WAS REPORTED FROM TECUMSEH, NORTH TO HIGHWAY
3. THREE FOOT DIAMETER TREE LIMBS WERE DOWNED, AND SOME
SHINGLES WERE BLOWN OFF OF SEVERAL ROOFTOPS.
&&
TYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 61 min |
| Jun 7, 9:51 PM CDT | High Wind Warning | OUN | Caddo, Carter, Cleveland, Coal, Comanche, Cotton and 14 more | 3 hr |
| Jun 8, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 47 min |
| Jun 8, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Noble | 60 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.